# SDR SWAA2022031609270

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PANEL SPLICE STRIP AT B.S. 727D+4 IS CORRODED / NO ALLOWABLE DAMAGE LIMITS ARE GIVEN IN THE SRM FOR THIS PART AND IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9.C. RECIEVED NEW SPLICE STRAP FROM STORES AND INSTALLED AT BS 727D+4'; RBL 25 TO LBL 25; WL 159 IAW AMM 25-52-10-400-801 92115U 06SEP19
